# SDR UPS06447976

- Difficulty date: August 17, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 760 LBL83-90 FLOORBEAM UPPER SURFACE CORROSION.  CORROSION BLEND OUT 0.050" BY 1.5" BY 7" EXCEED SRM LIMIT.  BS760 LBL65 TO LT O/B FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 51-40-04 FIG 3.
